I went on Trinessa 4 months ago, after stopping my lo-estrogen prescription. I stopped using lo-estrogen after 2 years because I didn't get my period on it (hard when sexually active), and it stopped fully helping my acne. Trinessa-Lo has made me skin 1000x worse since I started it. I have never broken out like this IN MY LIFE! And I had pretty bad skin before I went on lo-estrogen! Since it's been 4 months, I don't know if I should continue using Trinessa-Lo hoping that it will eventually clear my skin, or if I should just stop it before it gets worse. My doctor says it's up to me, because she cannot tell the future!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Conjugated Estrogens - Even with Caremark prescription insurance, the cost of Premarin 1.25 for 3 mo
Posted 5 May 2016 • 0 answers
Posted 30 Jul 2016 • 0 answers
Posted 3 Apr 2017 • 0 answers
Posted 2 Jan 2018 • 0 answers
Esterified Estrogens/Methyltestosterone - I have been talking methyl testosterone for 6 years . Will
Posted 24 Jan 2018 • 0 answers